I took a 5g Lexpro last night, and I feel terrible today. I didn't sleep well, and I am so foggy headed and anxious today. My stomach is also wrapped in knots. People on this line say it is worth the suffering to get through to the other side, but I can't imagine feeling this way for a week or two. Can anyone give me any advice? Thanks!
"Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation.
Some side effects of escitalopram may occur that usually do not need medical attention. These side effects go away during treatment as your body adjusts to the medicine. Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects."
Talk to your doctor about some home or OTC remedies... and remember it gets better everyday.
Best regards, Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2012 • 2 answers
Posted 8 Dec 2013 • 2 answers
Posted 1 Mar 2014 • 4 answers
Posted 29 Sep 2014 • 3 answers
Posted 14 Aug 2017 • 3 answers